Explicit maximal and minimal curves over finite fields of odd characteristics


Creative Commons License

ÖZBUDAK F. , Saygi Z.

FINITE FIELDS AND THEIR APPLICATIONS, vol.42, pp.81-92, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42
  • Publication Date: 2016
  • Doi Number: 10.1016/j.ffa.2016.07.006
  • Title of Journal : FINITE FIELDS AND THEIR APPLICATIONS
  • Page Numbers: pp.81-92

Abstract

In this work we present explicit classes of maximal and minimal Artin-Schreier type curves over finite fields having odd characteristics. Our results include the proof of Conjecture 5.9 given in [1] as a very special subcase. We use some techniques developed in [2], which were not used in [1]. (C) 2016 Elsevier Inc. All rights reserved.